# SDR SIMA20160328005

- Difficulty date: March 28, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N854AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145743
- Aircraft time: 28,409 hours, 25,410 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING PANEL EMER LIGHT INOPERATIVE.  R & R NR 4 EMER SYS POWER SUPPLY IAW WC 33-700-19.  FUNCTIONAL CHECKED GOOD.  EMER LIGHTING BATTERY PN 2013-1A.
